Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does blood pressure medication cause erectile dysfunction?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9905 Questions

default
Posted on Fri, 24 Aug 2018 in Men's Health
Question: I take 3 high blood pressure medications could they be the cause of my erectile dysfunction?
doctor
Answered by Dr. P. T. Patil 40 minutes later
Brief Answer:
Anti hypertension drugs are known to cause Erectile Dysfunction

Detailed Answer:

Hello,

The anti hypertensive drugs that you are taking are known to have side effect of Erectile Dysfunction .

You need to consult your treating Physician to modify or change the drugs .

Take Care!
Dr. P. T. Patil,
Urologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on